Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Translation-invariant cones of functions on semi-simple lie groups
HTML articles powered by AMS MathViewer

by Harry Furstenberg PDF
Bull. Amer. Math. Soc. 71 (1965), 271-326
  • François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97–205 (French). MR 84713, DOI 10.24033/bsmf.1469
  • Gustave Choquet, Le théorème de représentation intégrale dans les ensembles convexes compacts, Ann. Inst. Fourier (Grenoble) 10 (1960), 333–344 (French). MR 126709, DOI 10.5802/aif.105
  • 3. G. Choquet et J. Deny, Sur l’équation de convolution µ = µ * σ, C. R. Acad. Sci. Paris 250 (1960), 799-801. 4. N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • E. B. Dynkin, Non-negative eigenfunctions of the Laplace-Beltrami operator and Brownian motion in certain symmetric spaces, Dokl. Akad. Nauk SSSR 141 (1961), 288–291 (Russian). MR 0132607
  • Harry Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335–386. MR 146298, DOI 10.2307/1970220
  • I. M. Gel′fand, Spherical functions in symmetric Riemann spaces, Doklady Akad. Nauk SSSR (N.S.) 70 (1950), 5–8 (Russian). MR 0033832
  • Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • L. H. Loomis, Unique direct integral decompositions on convex sets, Amer. J. Math. 84 (1962), 509–526. MR 145038, DOI 10.2307/2372987
  • Calvin C. Moore, Compactifications of symmetric spaces, Amer. J. Math. 86 (1964), 201–218. MR 161942, DOI 10.2307/2373040
  • 11. Séminaire Sophus Lie, Théorie des algèbres de Lie, École Normale Supérieure 1954/1955.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 71 (1965), 271-326
  • DOI:
  • MathSciNet review: 0177062